Previous |  Up |  Next


Title: A remark on Jordan elimination (English)
Author: Vinař, Jan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 21
Issue: 6
Year: 1976
Pages: 420-423
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: A simplified version of the Jordan elimination algorithm and modified Jordan elimination algorithm, suitable for hand as well as machine computation, is proposed. ()
MSC: 65F05
idZBL: Zbl 0361.65018
idMR: MR0421061
DOI: 10.21136/AM.1976.103665
Date available: 2008-05-20T18:05:58Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] С. И. Зуховиикии Л. И.Авдеева: Линейное и выпуклое програмирование.Наука, Москва 1967. Zbl 1230.82006


Files Size Format View
AplMat_21-1976-6_4.pdf 564.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo